Hamiltonian constructions of Kähler-Einstein metrics and Kähler metrics of constant scalar curvature

Henrik Pedersen*, Y. Sun Poon

*Corresponding author

Research output: Contribution to journalJournal articlepeer-review

44 Citations (Scopus)
Original languageEnglish
JournalCommunications in Mathematical Physics
Volume136
Issue number2
Pages (from-to)309-326
Number of pages18
ISSN0010-3616
DOIs
Publication statusPublished - Feb 1991
Externally publishedYes

Fingerprint

Dive into the research topics of 'Hamiltonian constructions of Kähler-Einstein metrics and Kähler metrics of constant scalar curvature'. Together they form a unique fingerprint.

Cite this